# SDR ASOA2014021109946

- Difficulty date: January 14, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF PRESSURE FLOOR SUPPORT STRUCTURE LT SIDE FROM BS 439 - 559 AND RT SIDE FROM BS 439 - 513.   COMPLIED WITH 1.2A OF REO 601R-53-41-666.
